# SDR AWXA0001555

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N6130
- Condition: Wrinkled
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SKIN EDGE WRINKLED AT FWD LWR CORNER.  CUT OUT DAMAGED AREA, NDT - NO CRACKS.  FABBED AND INSTALLED FILLER AND DOUBLER IAW SRM 52-10-01.
